# SDR 04FDEA00163

- Difficulty date: January 15, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 1250 SEAT TRACK REF X = 75.25, SEAT TRACK HAS EVIDENCE OF CORROSION.  MAIN CARGO DECK RH STA 1250 SEAT TRACK REF - X = 75.25 SEAT TRACK CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01, VOL.II.  MATERIAL THICKNESS : 0.080 , THICKNESS REMAINED: 0.076, WITHIN LIMIT AS PER SRM 53-70-00, VOL.I.  REWORKED AREA PAINT TOUCHED UP AS PER SRM 51-21-01, VOL. II.
